# SDR MASA200700068

- Difficulty date: February 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 13,237 hours, 11,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD - CREW RETURNED TO THE FIELD AND REPORTED A GEAR DISAGREE AND NLG DOOR OPEN AFTER TAKE OFF.  MX RIGGED PROX SENSOR.
